MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT FX PLUS VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT FX PLUS VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number EVFXPLUS-23
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the attempted implant of a transcatheter aortic valve, the valve dislodged between 0 millimeters (mm) and -1 mm on the non-coronary cusp (ncc) from the target implant depth of 3 mm.Subsequently, the valve was recaptured.Two additional redeployments and recaptures were made, with the valve dislodging to the same location on the ncc.On the 4th deployment attempt, the valve was positioned at 1 mm on the ncc and 3 mm on the left coronary cusp (lcc).A mean gradient of 40 millimeters of mercury (mm hg) was observed, and a post-implant balloon aortic valvuloplasty (bav) was performed with a 21 mm non-medtronic (becton dickson true) balloon.Subsequently, the valve embolized to the aorta.2 snares were utilized to reposition the valve above the sinotubular junction (stj).Another valve was opened and used to place the valve at 5 mm on the ncc and 8 mm on the lcc.Another post-implant bav was performed with a 22 mm non-medtronic (becton dickson true) balloon.A 1 hour procedural delay occurred as a result.Additional information was received that the first post-implant bav was performed due to frame under-expansion, and a mean gradient of 40 mm hg.Additionally, it was reported that the patient had a previously implanted 19 millimeter (mm) non-medtronic (trifecta) surgical aortic valve that contributed to the dislodge and high gradient.It was noted that a non-medtronic (safari) guidewire was used during the procedure.Additional information was received to report the post-implant bav was performed on the second valve because the valve frame was under-expanded.
 
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: d-evolutfx-2329, serial/lot #: (b)(6), ubd: 29-aug-2027, udi#: (b)(4).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EVOLUT FX PLUS VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24003680
Report Number9617601-2026-00150
Device Sequence Number21463314
Product Code NPT
UDI-Device Identifier00763000716127
UDI-Public(01)00763000716127(17)270714(20)01
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEVFXPLUS-23
Device Catalogue NumberEVFXPLUS-23
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2025
Initial Report FDA Received Date01/08/2026
Date Device Manufactured07/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age69 YR
Patient SexFemale
Patient Weight81 KG